Alert archive / Oregon / Storm Warnings in 2011
Storm Warning 3, NWS Portland, OR
NWS Portland, OR issued this storm warning at Mar 1, 2011, 12:02 PM PST. It took effect at Mar 1, 2011, 6:00 PM PST. It was in force for 18 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 1, 2011, 12:02 PM PST (20:02 UTC)
- In effect from
- Mar 1, 2011, 6:00 PM PST
- Expired
- Mar 2, 2011, 11:33 AM PST
- In force
- 18 hr
- Issued by
- NWS Portland, OR
The text
As transmitted, in the capitals the NWS used until 2016.
507 WHUS76 KPQR 012002 MWWPQR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE PORTLAND OR 1202 PM PST TUE MAR 1 2011 PZZ250-255-020415- /O.CON.KPQR.SI.Y.0028.000000T0000Z-110302T0200Z/ /O.CON.KPQR.SW.Y.0019.000000T0000Z-110302T0200Z/ /O.UPG.KPQR.GL.A.0005.110302T0600Z-110303T0000Z/ /O.NEW.KPQR.SR.W.0003.110302T0200Z-110302T2100Z/ COASTAL WATERS FROM CAPE SHOALWATER WA TO CASCADE HEAD OR OUT 10 NM-COASTAL WATERS FROM CASCADE HEAD TO FLORENCE OR OUT 10 NM- 1202 PM PST TUE MAR 1 2011 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING... ...STORM WARNING IN EFFECT FROM 6 PM THIS EVENING TO 1 PM PST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN PORTLAND HAS ISSUED A STORM WARNING...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 1 PM PST WEDNESDAY. A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING. * WINDS: SOUTH WINDS WILL INCREASE AS THE NEXT SYSTEM ARRIVES THIS AFTERNOON. STORM FORCE WINDS ARE LIKELY...WITH GUSTS TO NEAR 55 KT POSSIBLE LATE TONIGHT AND WEDNESDAY MORNING. * SEAS: SEAS WILL LIKELY INCREASE AGAIN LATER THIS AFTERNOON AS THE NEXT SYSTEM ARRIVES. SEAS ARE EXPECTED TO BUILD TO 15 TO 20 FT BY WEDNESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES SUBSIDE. A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$ PZZ270-275-020415- /O.CON.KPQR.SI.Y.0028.000000T0000Z-110302T0200Z/ /O.CON.KPQR.SW.Y.0019.000000T0000Z-110302T0200Z/ /O.UPG.KPQR.SR.A.0002.110302T0200Z-110302T2100Z/ /O.NEW.KPQR.SR.W.0003.110302T0200Z-110302T2100Z/ WATERS FROM CAPE SHOALWATER WA TO CASCADE HEAD OR FROM 10 TO 60 NM-WATERS FROM CASCADE HEAD TO FLORENCE OR FROM 10 TO 60 NM- 1202 PM PST TUE MAR 1 2011 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING... ...STORM WARNING IN EFFECT FROM 6 PM THIS EVENING TO 1 PM PST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN PORTLAND HAS ISSUED A STORM WARNING...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 1 PM PST WEDNESDAY. THE STORM WATCH IS NO LONGER IN EFFECT. A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING. * WINDS: SOUTH WINDS WILL INCREASE AS THE NEXT SYSTEM ARRIVES THIS AFTERNOON. STORM FORCE WINDS ARE LIKELY...WITH GUSTS TO NEAR 60 KT POSSIBLE LATE TONIGHT AND WEDNESDAY MORNING. * SEAS: SEAS WILL LIKELY INCREASE AGAIN LATER TODAY AS THE NEXT SYSTEM ARRIVES...PROBABLY REACHING AROUND 20 TO 25 FEET WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES SUBSIDE. A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$ PZZ210-020200- /O.CON.KPQR.RB.Y.0047.000000T0000Z-110302T0200Z/ COLUMBIA RIVER BAR- 1202 PM PST TUE MAR 1 2011 ...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING... A SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING. * GENERAL SEAS: COMBINED SEAS SUBSIDING TO AROUND 10 FT THIS AFTERNOON BEFORE INCREASING AGAIN TONIGHT. * FIRST EBB: SEAS WILL BUILD TO 14 FT WITH BREAKERS LIKELY DURING THE EBB CURRENT AROUND 230 PM THIS AFTERNOON. * SECOND EBB: SEAS WILL BUILD TO 14 FT WITH BREAKERS LIKELY DURING THE EBB CURRENT AROUND 315 AM WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES. && $$ HTTP://WEATHER.GOV/PORTLAND
6 follow-up statements
395 WHUS76 KPQR 012249 MWWPQR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE PORTLAND OR 249 PM PST TUE MAR 1 2011 PZZ250-255-270-275-020700- /O.CON.KPQR.SI.Y.0028.000000T0000Z-110302T0200Z/ /O.CON.KPQR.SW.Y.0019.000000T0000Z-110302T0200Z/ /O.CON.KPQR.SR.W.0003.110302T0200Z-110302T2100Z/ COASTAL WATERS FROM CAPE SHOALWATER WA TO CASCADE HEAD OR OUT 10 NM-COASTAL WATERS FROM CASCADE HEAD TO FLORENCE OR OUT 10 NM- WATERS FROM CAPE SHOALWATER WA TO CASCADE HEAD OR FROM 10 TO 60 NM-WATERS FROM CASCADE HEAD TO FLORENCE OR FROM 10 TO 60 NM- 249 PM PST TUE MAR 1 2011 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING... ...STORM WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 1 PM PST WEDNESDAY... A STORM WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 1 PM PST WEDNESDAY. A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING. * WINDS: SOUTH WINDS WILL INCREASE AS THE NEXT SYSTEM ARRIVES THIS AFTERNOON. STORM FORCE WINDS ARE LIKELY...WITH GUSTS TO NEAR 60 KT POSSIBLE LATE TONIGHT AND WEDNESDAY MORNING. * SEAS: SEAS WILL LIKELY INCREASE AGAIN LATER TODAY AS THE NEXT SYSTEM ARRIVES...PROBABLY REACHING AROUND 20 TO 25 FEET WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES SUBSIDE. A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$ PZZ210-020200- /O.CON.KPQR.RB.Y.0047.000000T0000Z-110302T0200Z/ COLUMBIA RIVER BAR- 249 PM PST TUE MAR 1 2011 ...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING... A SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING. * GENERAL SEAS: COMBINED SEAS 10 TO 11 FT TONIGHT... BUILDING TO NEAR 15 FT WEDNESDAY MORNING. * FIRST EBB: SEAS WILL BUILD TO 10 FT DURING THE EBB CURRENT AROUND 315 AM WEDNESDAY MORNING. * SECOND EBB: SEAS WILL BUILD TO 14 FT WITH BREAKERS LIKELY DURING THE EBB CURRENT AROUND 315 PM WEDNESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES. && $$ HTTP://WEATHER.GOV/PORTLAND
102 WHUS76 KPQR 020450 MWWPQR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE PORTLAND OR 850 PM PST TUE MAR 1 2011 PZZ250-255-270-275-021300- /O.CON.KPQR.SR.W.0003.000000T0000Z-110302T2100Z/ COASTAL WATERS FROM CAPE SHOALWATER WA TO CASCADE HEAD OR OUT 10 NM-COASTAL WATERS FROM CASCADE HEAD TO FLORENCE OR OUT 10 NM- WATERS FROM CAPE SHOALWATER WA TO CASCADE HEAD OR FROM 10 TO 60 NM-WATERS FROM CASCADE HEAD TO FLORENCE OR FROM 10 TO 60 NM- 850 PM PST TUE MAR 1 2011 ...STORM WARNING REMAINS IN EFFECT UNTIL 1 PM PST WEDNESDAY... A STORM WARNING REMAINS IN EFFECT UNTIL 1 PM PST WEDNESDAY. * WINDS: STORM FORCE WINDS WITH GUSTS TO NEAR 60 KT POSSIBLE LATE TONIGHT THROUGH EARLY WEDNESDAY AFTERNOON. THE STRONGEST WINDS ARE EXPECTED BETWEEN 2 AM AND 8 AM WEDNESDAY. * SEAS: SEAS WILL INCREASE AGAIN AS THE NEXT SYSTEM ARRIVES. PROBABLY REACHING AROUND 20 TO 25 FEET WEDNESDAY MORNING THEN SUBSIDING BELOW 20 FEET WEDNESDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES SUBSIDE. && $$ HTTP://WWW.WEATHER.GOV/PORTLAND
438 WHUS76 KPQR 020654 AAA MWWPQR URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE PORTLAND OR 1054 PM PST TUE MAR 1 2011 PZZ250-255-270-275-021500- /O.CON.KPQR.SR.W.0003.000000T0000Z-110302T2100Z/ COASTAL WATERS FROM CAPE SHOALWATER WA TO CASCADE HEAD OR OUT 10 NM-COASTAL WATERS FROM CASCADE HEAD TO FLORENCE OR OUT 10 NM- WATERS FROM CAPE SHOALWATER WA TO CASCADE HEAD OR FROM 10 TO 60 NM-WATERS FROM CASCADE HEAD TO FLORENCE OR FROM 10 TO 60 NM- 1054 PM PST TUE MAR 1 2011 ...STORM WARNING REMAINS IN EFFECT UNTIL 1 PM PST WEDNESDAY... A STORM WARNING REMAINS IN EFFECT UNTIL 1 PM PST WEDNESDAY. * WINDS: STORM FORCE WINDS WITH GUSTS TO NEAR 60 KT POSSIBLE LATE TONIGHT THROUGH EARLY WEDNESDAY AFTERNOON. THE STRONGEST WINDS ARE EXPECTED BETWEEN 2 AM AND 8 AM WEDNESDAY. * SEAS: SEAS WILL INCREASE AGAIN AS THE NEXT SYSTEM ARRIVES. PROBABLY REACHING AROUND 20 TO 25 FEET WEDNESDAY MORNING THEN SUBSIDING BELOW 20 FEET WEDNESDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES SUBSIDE. && $$ PZZ210-021500- /O.NEW.KPQR.RB.Y.0048.110302T0654Z-110303T1500Z/ COLUMBIA RIVER BAR- 1054 PM PST TUE MAR 1 2011 ...SMALL CRAFT ADVISORY FOR ROUGH BAR IN EFFECT UNTIL 7 AM PST THURSDAY... THE NATIONAL WEATHER SERVICE IN PORTLAND HAS ISSUED A SMALL CRAFT ADVISORY FOR ROUGH BAR...WHICH IS IN EFFECT UNTIL 7 AM PST THURSDAY. * IN THE MAIN CHANNEL... * GENERAL SEAS: COMBINED SEAS 10 TO 11 FT TONIGHT... BUILDING TO NEAR 17 FT WEDNESDAY. * FIRST EBB: SEAS WILL BUILD TO 12 FT DURING THE EBB AROUND 315 AM WEDNESDAY MORNING * SECOND EBB: 18 FT WITH BREAKERS LIKELY DURING THE EBB AROUND 315 PM WEDNESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES. && $$ HTTP://WWW.WEATHER.GOV/PORTLAND
328 WHUS76 KPQR 021031 MWWPQR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE PORTLAND OR 231 AM PST WED MAR 2 2011 PZZ250-255-270-275-021845- /O.CON.KPQR.SR.W.0003.000000T0000Z-110302T2100Z/ COASTAL WATERS FROM CAPE SHOALWATER WA TO CASCADE HEAD OR OUT 10 NM-COASTAL WATERS FROM CASCADE HEAD TO FLORENCE OR OUT 10 NM- WATERS FROM CAPE SHOALWATER WA TO CASCADE HEAD OR FROM 10 TO 60 NM-WATERS FROM CASCADE HEAD TO FLORENCE OR FROM 10 TO 60 NM- 231 AM PST WED MAR 2 2011 ...STORM WARNING REMAINS IN EFFECT UNTIL 1 PM PST THIS AFTERNOON... A STORM WARNING REMAINS IN EFFECT UNTIL 1 PM PST THIS AFTERNOON. * WINDS: STORM FORCE WINDS WITH GUSTS TO NEAR 55 KT POSSIBLE THROUGH EARLY WEDNESDAY MORNING...ESPECIALLY IN THE OUTER WATERS. THE STRONGEST WINDS ARE EXPECTED BETWEEN 4 AM AND 10 AM WEDNESDAY. * SEAS: SEAS WILL INCREASE AGAIN AS THE NEXT SYSTEM ARRIVES. PROBABLY REACHING AROUND 20 TO 25 FEET WEDNESDAY MORNING THEN SUBSIDING QUICKLY BELOW 15 FEET WEDNESDAY AFTERNOON AND EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES SUBSIDE. && $$ PZZ210-021845- /O.CON.KPQR.RB.Y.0048.000000T0000Z-110303T1500Z/ COLUMBIA RIVER BAR- 231 AM PST WED MAR 2 2011 ...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL 7 AM PST THURSDAY... A SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL 7 AM PST THURSDAY. * IN THE MAIN CHANNEL... * GENERAL SEAS: COMBINED SEAS 11 FT OVERNIGHT... BUILDING TO NEAR 17 FT WEDNESDAY MORNING...THEN SUBSIDING BELOW 15 FT IN THE AFTERNOON.. * FIRST EBB: SEAS WILL BUILD TO 12 FT DURING THE EBB AROUND 315 AM WEDNESDAY MORNING * SECOND EBB: 18 FT WITH BREAKERS LIKELY DURING THE EBB AROUND 315 PM WEDNESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES. && $$ HTTP://WWW.WEATHER.GOV/PORTLAND
451 WHUS76 KPQR 021609 MWWPQR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE PORTLAND OR 809 AM PST WED MAR 2 2011 PZZ250-255-270-275-022100- /O.CON.KPQR.SR.W.0003.000000T0000Z-110302T2100Z/ COASTAL WATERS FROM CAPE SHOALWATER WA TO CASCADE HEAD OR OUT 10 NM-COASTAL WATERS FROM CASCADE HEAD TO FLORENCE OR OUT 10 NM- WATERS FROM CAPE SHOALWATER WA TO CASCADE HEAD OR FROM 10 TO 60 NM-WATERS FROM CASCADE HEAD TO FLORENCE OR FROM 10 TO 60 NM- 809 AM PST WED MAR 2 2011 ...STORM WARNING REMAINS IN EFFECT UNTIL 1 PM PST THIS AFTERNOON... A STORM WARNING REMAINS IN EFFECT UNTIL 1 PM PST THIS AFTERNOON. * WINDS: STORM FORCE WINDS WITH GUSTS TO NEAR 55 KT POSSIBLE THROUGH THIS MORNING...ESPECIALLY IN THE OUTER WATERS. THE STRONGEST WINDS ARE EXPECTED THROUGH 10 AM TODAY. * SEAS: SEAS WILL INCREASE AGAIN AS THE NEXT SYSTEM ARRIVES. PROBABLY REACHING AROUND 25 TO 30 FT THIS MORNING THEN SUBSIDING QUICKLY BELOW 15 FEET THIS AFTERNOON AND EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES SUBSIDE. && $$ PZZ210-030015- /O.CON.KPQR.RB.Y.0048.000000T0000Z-110303T1500Z/ COLUMBIA RIVER BAR- 809 AM PST WED MAR 2 2011 ...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL 7 AM PST THURSDAY... * IN THE MAIN CHANNEL... * GENERAL SEAS: COMBINED SEAS 18 FT THIS MORNING SUBSIDING TO 10 FT THIS EVENING AND 5 FT THURSDAY MORNING. BREAKERS THROUGH THIS EVENING. * FIRST EBB: SEAS 14 FT WITH BREAKERS DURING THE EBB AROUND 315 PM THIS AFTERNOON. * SECOND EBB: SEAS 12 FT WITH BREAKERS DURING THE EBB AROUND 345 AM THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES. && $$ HTTP://WWW.WEATHER.GOV/PORTLAND
464 WHUS76 KPQR 021933 MWWPQR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE PORTLAND OR 1133 AM PST WED MAR 2 2011 PZZ270-030000- /O.CAN.KPQR.SR.W.0003.000000T0000Z-110302T2100Z/ /O.NEW.KPQR.GL.W.0013.110302T1933Z-110303T0000Z/ WATERS FROM CAPE SHOALWATER WA TO CASCADE HEAD OR FROM 10 TO 60 NM- 1133 AM PST WED MAR 2 2011 ...GALE WARNING IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... ...STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN PORTLAND HAS DOWNGRADED THE STORM WARNING TO A GALE WARNING WHICH IS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. * WINDS: SOUTHWEST WIND 20 TO 30 KT WITH GUSTS TO 35 KT THROUGH THIS AFTERNOON. * SEAS: SEAS NEAR 25 FT WILL DECREASE TO NEAR 20 FT THIS AFTERNOON. * SMALL CRAFT SEAS AND WINDS LIKELY AFTER 4 PM TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ250-255-275-030345- /O.CAN.KPQR.SR.W.0003.000000T0000Z-110302T2100Z/ /O.NEW.KPQR.SI.Y.0029.110302T1933Z-110303T1200Z/ /O.NEW.KPQR.SW.Y.0020.110302T1933Z-110303T1200Z/ COASTAL WATERS FROM CAPE SHOALWATER WA TO CASCADE HEAD OR OUT 10 NM-COASTAL WATERS FROM CASCADE HEAD TO FLORENCE OR OUT 10 NM- WATERS FROM CASCADE HEAD TO FLORENCE OR FROM 10 TO 60 NM- 1133 AM PST WED MAR 2 2011 ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 4 AM PST THURSDAY... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 4 AM PST THURSDAY... ...STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN PORTLAND HAS DOWNGRADED A STORM WARNING TO A SMALL CRAFT ADVISORY VALID UNTIL 4 AM THURSDAY. * WINDS: SOUTHWEST WIND 20 TO 25 KT DECREASING TONIGHT. * SEAS: SEAS 20 FT TODAY WILL SUBSIDE TO 10 FT TONIGHT. UNTIL WINDS AND WAVES SUBSIDE. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$ PZZ210-030345- /O.CON.KPQR.RB.Y.0048.000000T0000Z-110303T1500Z/ COLUMBIA RIVER BAR- 1133 AM PST WED MAR 2 2011 ...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL 7 AM PST THURSDAY... A SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL 7 AM PST THURSDAY. * IN THE MAIN CHANNEL... * GENERAL SEAS: COMBINED SEAS 18 FT THIS MORNING SUBSIDING TO 10 FT THIS EVENING AND 5 FT THURSDAY MORNING. BREAKERS THROUGH THIS EVENING. * FIRST EBB: SEAS 14 FT WITH BREAKERS DURING THE EBB AROUND 315 PM THIS AFTERNOON. * SECOND EBB: SEAS 12 FT WITH BREAKERS DURING THE EBB AROUND 345 AM THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES. && $$ HTTP://WWW.WEATHER.GOV/PORTLAND
What forecasters said that day
The local office's own words before this storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Portland, OR wrote its last area forecast discussion before this storm warning went out at Mar 1, 8:16 AM PST, 3 hours 46 minutes earlier.
Area forecast discussion, Mar 1, 8:16 AM PST, 3 hours 46 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE PORTLAND OR
816 AM PST TUE MAR 1 2011
.SYNOPSIS...A STATIONARY FRONT MOVES ACROSS THE REGION TODAY. THEN A
STRONG LOW PRESSURE SYSTEM DEVELOPS OFFSHORE AND HEADS NORTH TO
CANADA THOUGH WILL BRING STRONG WINDS NEAR THE COAST TONIGHT INTO
WEDNESDAY. THEN A COOL SHOWERY PATTERN PERSISTS FOR THE REMAINDER OF
THE WEEK.
&&
.SHORT TERM...RADAR CONTINUES TO SHOW MODERATE RAIN ACROSS MUCH OF
THE AREA AS STATIONARY FRONT BEGINS TO MOVE NORTH AS A WARM FRONT.
THIS WILL RAISE TEMPERATURES TODAY AND END THE THREAT FOR LOW
ELEVATION SNOWFALL UNTIL LATER IN THE WEEK.
A RAPIDLY DEVELOPING LOW WILL SLIDE UP THE COAST LATE TODAY AND MOVE
INLAND INTO CANADA WEDNESDAY. THE 12Z NAM RUN SHOWS IMPRESSIVE LOW
LEVEL WIND SPEEDS WITH 850 MB WIND SPEEDS IN EXCESS OF 80 KT. THIS
POSES SOME THREAT FOR HIGH WINDS ALONG THE COAST BUT THE GRADIENT
REMAINS OFFSHORE AND BY THE TIME IT OPENS UP TO THE SOUTH THE BULK OF
THIS SYSTEMS ENERGY WILL HAVE PASSED THE AREA. ON THE FLIP SIDE THE
WRF GFS IS A LITTLE WEAKER WITH THE OFFSHORE GRADIENT AND OPENS UP
THE GRADIENT TO THE SOUTH AND THEREFORE THIS SOLUTION WOULD BRING
HIGHER WINDS TO THE COAST WEDNESDAY MORNING. AS OF NOW...FAVORING THE
LATTER SOLUTION...BUT WILL HOLD OFF ON ANY WARNINGS UNTIL THE 18Z
RUNS.
HEAVY SNOW CONTINUES IN THE S WASHINGTON AND N OREGON CASCADES.
SEVERAL SNOTEL SITES...ESPECIALLY IN THE MT ST HELENS AREA...HAVE
ALREADY RECEIVED 2-3 FEET OF SNOW AND IT CONTINUES TO PILE UP. THE
NORTH OREGON CASCADES HAVE GENERALLY SEEN 1-2 FEET...ESPECIALLY NEAR
MT HOOD. ANOTHER FOOT OF SNOW IS POSSIBLE TODAY...ALL IN ALL THE
FINAL SNOWFALL TOTALS FROM THIS STORM WILL BE QUITE IMPRESSIVE.
FEBRUARY APPEARS TO BE MAKING UP FOR JANUARY IN TERMS OF SNOWPACK IN
THE CASCADES.
IT APPEARS FLOODING WITH THE IMPRESSIVE RAINFALL TOTALS WE HAVE SEEN
SHOULD NOT POSE A PROBLEM. LOWER ELEVATION STREAMS HAVE SHOWN
MODERATE RISES BUT SO FAR NONE ARE NEAR FLOOD STAGE. WOLFE
.LONG TERM...THE EXTENDED PERIOD REMAINS ACTIVE AND UNSETTLED. THE
MODELS INDICATE ANOTHER SHORT WAVE SWINGING THROUGH LATER THURSDAY
AND THURSDAY NIGHT...WITH ANOTHER STRONGER SYSTEM PASSING
THROUGH THE PACIFIC NORTHWEST LATER FRIDAY INTO SATURDAY. MODEL
DETAILS START TO VARY MORE AFTER THAT BUT ADDITIONAL SYSTEMS ARE
EXPECTED. TOLLESON
&&
.AVIATION...A MIX OF MAINLY MVFR/IFR CONDITIONS PREVAIL EARLY
TODAY...WITH LIFR CIGS EXPECTED IN MODERATE RAIN IN THE NORTH
WILLAMETTE VALLEY. A WARM FRONT MOVES NORTH EARLY THIS AFTERNOON.
CONDITIONS WILL TRANSITION TO MOSTLY VFR AS IT SWEEPS OVER THE
AREA LATER TODAY. A RAPIDLY DEEPENING LOW WILL BRING STRONG WINDS
TO THE COAST TONIGHT AND WED.
KPDX AND APPROACHES...IFR AND LIFR CONDITIONS PERSIST EARLY
TODAY...LIFTING TO MOSTLY MVFR BY THIS AFTERNOON AS A WARM FRONT
LIFTS NORTH. VFR CONDITIONS SHOULD BRIEFLY RETURN THIS EVENING.
&&
.MARINE...A BRIEF LULL IN THE ACTION BEFORE A STRONG SYSTEM RAPIDLY
INTENSIFIES AS IT CROSSES OVER THE WATERS TONIGHT INTO WEDNESDAY.
EXPECT WINDS TO INCREASE TO SMALL CRAFT LEVELS FROM SOUTH TO
NORTH DURING THE DAY...THEN LIKELY HEADING INTO THE GALE CATEGORY
IN THE EVENING AND EARLY MORNING...WITH THE BEST PERIOD OF STORM
FORCE WINDS OVERNIGHT INTO WEDNESDAY MORNING. WILL LIKELY UPGRADE
WATCHES TO WARNINGS WITH THE AFTERNOON PACKAGE...AS THERE IS STILL
SOME UNCERTAINTY WITH THE TIMING OF THE SYSTEM.
&&
.PQR WATCHES/WARNINGS/ADVISORIES...
OR...WINTER STORM WARNING UNTIL NOON PST TODAY FOR COAST RANGE OF
NORTHWEST OREGON-UPPER HOOD RIVER VALLEY.
WINTER STORM WARNING UNTIL 4 PM PST THIS AFTERNOON FOR NORTHERN
OREGON CASCADE FOOTHILLS-NORTHERN OREGON CASCADES.
WINTER WEATHER ADVISORY UNTIL NOON PST TODAY FOR LOWER COLUMBIA.
HIGH WIND WATCH FROM LATE TONIGHT THROUGH WEDNESDAY AFTERNOON
FOR CENTRAL OREGON COAST.
HIGH WIND WATCH FROM LATE TONIGHT THROUGH WEDNESDAY AFTERNOON
FOR NORTH OREGON COAST.
WINTER STORM WARNING UNTIL 11 AM PST THIS MORNING FOR WESTERN
COLUMBIA RIVER GORGE.
WA...WINTER STORM WARNING UNTIL NOON PST TODAY FOR WILLAPA HILLS.
WINTER STORM WARNING UNTIL 4 PM PST THIS AFTERNOON FOR SOUTH
WASHINGTON CASCADE FOOTHILLS-SOUTH WASHINGTON CASCADES.
WINTER WEATHER ADVISORY UNTIL NOON PST TODAY FOR I-5 CORRIDOR
IN COWLITZ COUNTY.
HIGH WIND WATCH FROM LATE TONIGHT THROUGH WEDNESDAY AFTERNOON
FOR SOUTH WASHINGTON COAST.
WINTER STORM WARNING UNTIL 11 AM PST THIS MORNING FOR WESTERN
COLUMBIA RIVER GORGE.
PZ...SMALL CRAFT ADVISORY FOR WINDS UNTIL 6 PM PST THIS EVENING FOR
COASTAL WATERS FROM CAPE SHOALWATER WA TO FLORENCE OR OUT
60 NM.
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 6 PM PST THIS
EVENING FOR COASTAL WATERS FROM CAPE SHOALWATER WA TO
FLORENCE OR OUT 60 NM.
SMALL CRAFT ADVISORY FOR ROUGH COLUMBIA RIVER BAR UNTIL 6 PM
PST THIS EVENING.
STORM WATCH FROM 6 PM PST THIS EVENING THROUGH WEDNESDAY
AFTERNOON FOR WATERS FROM CAPE SHOALWATER WA TO FLORENCE OR
FROM 10 TO 60 NM.
GALE WATCH FROM THIS EVENING THROUGH WEDNESDAY AFTERNOON FOR
COASTAL WATERS FROM CAPE SHOALWATER WA TO FLORENCE OR OUT 10
NM.
&&
MORE WEATHER INFORMATION ONLINE AT...
HTTP://WEATHER.GOV/PORTLAND
THIS DISCUSSION IS FOR NORTHWEST OREGON AND SOUTHWEST WASHINGTON FROM
THE CASCADE CREST TO 60 NAUTICAL MILES OFFSHORE. THE AREA IS COMMONLY
REFERRED TO AS THE FORECAST AREA.Hazardous weather outlook, Mar 1, 6:22 AM PST, 5 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PORTLAND OR 622 AM PST TUE MAR 1 2011 ORZ003-009>011-014-WAZ019-020-023-040-021730- COAST RANGE OF NORTHWEST OREGON-WESTERN COLUMBIA RIVER GORGE- NORTHERN OREGON CASCADE FOOTHILLS-NORTHERN OREGON CASCADES- UPPER HOOD RIVER VALLEY-SOUTH WASHINGTON CASCADES-WILLAPA HILLS- SOUTH WASHINGTON CASCADE FOOTHILLS- 622 AM PST TUE MAR 1 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE SOUTH WASHINGTON CASCADES AND FOOTHILLS...THE NORTH OREGON CASCADES AND FOOTHILLS...THE WILLAPA HILLS AND NORTH OREGON COAST RANGE...AND THE WESTERN COLUMBIA RIVER GORGE. .DAY ONE...TODAY AND TONIGHT HEAVY SNOW CONTINUES TODAY...AND WINTER STORM WARNINGS REMAIN IN EFFECT THIS MORNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY AN ACTIVE WEATHER PATTERN IS EXPECTED TO CONTINUE THROUGH EARLY NEXT WEEK...BRINGING THE POTENTIAL FOR HEAVY SNOW AND STRONG WINDS AT TIMES. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ORZ005-006-WAZ022-039-021730- LOWER COLUMBIA-GREATER PORTLAND METRO AREA-I- 5 CORRIDOR IN COWLITZ COUNTY-GREATER VANCOUVER AREA- 622 AM PST TUE MAR 1 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GREATER PORTLAND AND VANCOUVER METRO AREA...THE LOWER COLUMBIA...AND THE INTERSTATE 5 CORRIDOR IN COWLITZ COUNTY. .DAY ONE...TODAY AND TONIGHT WINTER WEATHER ADVISORIES ARE IN EFFECT THIS MORNING FOR THE POTENTIAL OF ACCUMULATING SNOW IN THE HILLS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY AN ACTIVE WEATHER PATTERN IS EXPECTED TO CONTINUE THROUGH EARLY NEXT WEEK...BRINGING THE POTENTIAL FOR GUSTY WINDS AT TIMES. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. PZZ210-250-255-270-275-021730- COLUMBIA RIVER BAR- COASTAL WATERS FROM CAPE SHOALWATER WA TO CASCADE HEAD OR OUT 10 NM-COASTAL WATERS FROM CASCADE HEAD TO FLORENCE OR OUT 10 NM- WATERS FROM CAPE SHOALWATER WA TO CASCADE HEAD OR FROM 10 TO 60 NM-WATERS FROM CASCADE HEAD TO FLORENCE OR FROM 10 TO 60 NM- 622 AM PST TUE MAR 1 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OREGON AND SOUTHWEST WASHINGTON COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT GALE AND STORM WATCHES ARE POSTED FOR THE COASTAL WATERS BEGINNING THIS EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY GALE AND STORM WATCHES CONTINUE INTO WEDNESDAY MORNING. AN ACTIVE WEATHER PATTERN IS EXPECTED TO CONTINUE THROUGH EARLY NEXT WEEK...BRINGING THE POTENTIAL FOR HEAVY WINDS AND SEAS AT TIMES. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ORZ001-002-WAZ021-021730- NORTH OREGON COAST-CENTRAL OREGON COAST-SOUTH WASHINGTON COAST- 622 AM PST TUE MAR 1 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR COASTAL SECTIONS OF SOUTH WASHINGTON...NORTHERN AND CENTRAL OREGON. .DAY ONE...TODAY AND TONIGHT A STRONG PACIFIC LOW PRESSURE SYSTEM MAY BRING STRONG WINDS TO THE COAST BEGINNING LATE TONIGHT. HIGH WIND WATCHES HAVE BEEN POSTED...STARTING AS EARLY AS MIDNIGHT TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY HIGH WIND WATCHES CONTINUE INTO WEDNESDAY. AN ACTIVE WEATHER PATTERN IS EXPECTED TO CONTINUE THROUGH EARLY NEXT WEEK...BRINGING THE POTENTIAL FOR STRONG WINDS AT TIMES. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ORZ004-007-008-012-013-021730- CENTRAL COAST RANGE OF WESTERN OREGON-CENTRAL WILLAMETTE VALLEY- SOUTH WILLAMETTE VALLEY-CASCADE FOOTHILLS IN LANE COUNTY- CASCADES IN LANE COUNTY- 622 AM PST TUE MAR 1 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OREGON. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY AN ACTIVE WEATHER PATTERN IS EXPECTED TO CONTINUE THROUGH EARLY NEXT WEEK...BRINGING THE POTENTIAL FOR STRONG WINDS AND HEAVY MOUNTAIN SNOW AT TIMES. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Mar 1, 6:59 AM PST, 5 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PORTLAND OR
659 AM PST TUE MAR 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0656 AM HEAVY SNOW CASCADE LOCKS 45.68N 121.87W
03/01/2011 M6.0 INCH HOOD RIVER OR OFFICIAL NWS OBS
3.08 INCHES LIQUID EQUIVALENT...MIXED RAIN AND
SNOW...OVER THE PAST 24 HOURS. 6 INCHES OF SNOW FELL
OVERNIGHT.
&&
SWEAGLELocal storm report, Mar 1, 7:01 AM PST, 5 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PORTLAND OR
701 AM PST TUE MAR 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0559 AM HEAVY SNOW STEVENSON 45.69N 121.89W
03/01/2011 M5.0 INCH SKAMANIA WA NWS EMPLOYEE
NWS EMPLOYEE REPORTS 5 INCHES OF NEW SNOW OVERNIGHT IN
STEVENSON.
&&
SWEAGLEThe office that day
Everything else NWS Portland, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 28, 7:29 PM PST | High Wind Watch | PQR | 19 hr | |
| Feb 28, 8:39 PM PST | Storm Watch | PQR | 15 hr | |
| Mar 1, 3:30 AM PST | Small Craft Advisory for Winds | PQR | 15 hr | |
| Mar 1, 2:26 PM PST | High Wind Warning | PQR | 21 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.